MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 TOOMEY IRRIGATION SYRINGE 70ML WITH CATHETER TIP AND LUER TIP ADAPTERS, PLASTIC

C.R. BARD, INC. (COVINGTON) -1018233 TOOMEY IRRIGATION SYRINGE 70ML WITH CATHETER TIP AND LUER TIP ADAPTERS, PLASTIC
Model Number 0038460
Medical Device Problem Codes Component Misassembled (4004); Suction Failure (4039)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the syringe had a loose plunger that fell out of the syringe.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was initially reported in error as this event is not reportable.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
TOOMEY IRRIGATION SYRINGE 70ML WITH CATHETER TIP AND LUER TIP ADAPTERS, PLASTIC
Common Device Name
TOOMEY IRRIGATION SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10769896
Report Number1018233-2020-20603
Device Sequence Number1679573
Product Code KYZ
UDI-Device Identifier00801741049316
UDI-Public(01)00801741049316
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0038460
Device Catalogue Number0038460
Device Lot NumberNGEN1788
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2020
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer03/04/2021
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date03/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;